# SDR WIB2002F00000

- Difficulty date: March 13, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N370SC
- Make and model: Lear 31A
- Aircraft serial: 070
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 261950010
- Part serial: 6AH11
- Condition: Inoperative
- Location: Emergency Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY PRESSURIZATION VALVE WOULD NOT CLOSE AFTER ENGINE START, WAS INTERMITTENT PROBLEM.  APPEARS THAT THE VALVE HAS NO LUBRICATION AND STICKS.
